Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 404521, 14 pages
http://dx.doi.org/10.1155/2014/404521
Research Article

On Pseudospherical Smarandache Curves in Minkowski 3-Space

1Department of Mathematics, Faculty of Sciences, University of Çankiri Karatekin, 18100 Çankiri, Turkey
2School of Mathematics & Statistical Sciences, Room PSA442, Arizona State University, Tempe, AZ 85287-1804, USA
3Department of Mathematics, Faculty of Sciences and Arts, University of Kirikkale, 71450 Kirikkale, Turkey
4Department of Mathematics and Informatics, Faculty of Science, University of Kragujevac, 34000 Kragujevac, Serbia

Received 3 June 2013; Accepted 21 November 2013; Published 24 February 2014

Academic Editor: Laurent Gosse

Copyright © 2014 Esra Betul Koc Ozturk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Esra Betul Koc Ozturk, Ufuk Ozturk, Kazim Ilarslan, and Emilija Nešović, “On Pseudospherical Smarandache Curves in Minkowski 3-Space,” Journal of Applied Mathematics, vol. 2014, Article ID 404521, 14 pages, 2014. https://doi.org/10.1155/2014/404521.